Open Access

On one class of nonselfadjoint operators with a discrete spectrum

     Article (.pdf)

Abstract

In this work completely continious nondissipative operators with two-dimensional imaginary parts, acting in separable Hilbert space are studied. The criteria of completeness and unconditional basis property of root vectors of such operators are obtained. The results are formulated in terms of characteristic matrix-valued functions of nonselfadjoint operators and proved using analysis of functional models in de Branges spaces.


Full Text





Article Information

TitleOn one class of nonselfadjoint operators with a discrete spectrum
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 3, 211-218
MathSciNet MR2857724
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

G. M. Gubreev
Poltava National Technical University, 24 Pervomaiskii prospect, Poltava, 36011, Ukraine

M. G. Volkova
South Ukrainian Pedagogical University, 26 Staroportofrankivs'ka, Odesa, 65091, Ukraine

A. A. Tarasenko
Universidad Autonoma del Estado de Hidalgo, Mexico


Citation Example

G. M. Gubreev, M. G. Volkova, and A. A. Tarasenko, On one class of nonselfadjoint operators with a discrete spectrum, Methods Funct. Anal. Topology 17 (2011), no. 3, 211-218.


BibTex

@article {MFAT598,
    AUTHOR = {Gubreev, G. M. and Volkova, M. G. and Tarasenko, A. A.},
     TITLE = {On one class of nonselfadjoint operators with a discrete spectrum},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {3},
     PAGES = {211-218},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=598},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues